| Model Number |
ALLURA XPER FD10 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service performed a reboot and proposed replacement of the host pc.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that the host pc failed to boot, and an anti-static discharge temporarily resolved the issue on an allura xper fd10.The clinical use of the system was outside of use.There was no reported patient or user harm.